American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Jinchao Xu and Ludmil Zikatanov. The method of alternating projections and the method of subspace corrections in Hilbert space. J. Amer. Math. Soc. 15 (2002) 573-597. MR 1896233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Crombez. Viewing parallel projection methods as sequential ones in convex feasibility problems . Trans. Amer. Math. Soc. 347 (1995) 2575-2583. MR 1277105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Maday. Analysis of spectral projectors in one-dimensional domains . Math. Comp. 55 (1990) 537-562. MR 1035939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George J. Miel. Majorizing sequences and error bounds for iterative methods . Math. Comp. 34 (1980) 185-202. MR 551297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sven-Ake Gustafson. On stable calculation of linear functionals . Math. Comp. 33 (1979) 694-704. MR 521283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. C. Dunn. A relaxed Picard iteration process for set-valued operators of the monotone type . Proc. Amer. Math. Soc. 73 (1979) 319-327. MR 518512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Wolkowicz and S. Zlobec. Calculating the best approximate solution of an operator equation . Math. Comp. 32 (1978) 1183-1213. MR 0494922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Olavi Nevanlinna. On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces . Math. Comp. 32 (1978) 321-334. MR 0513203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. G. Dotson. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space . Math. Comp. 32 (1978) 223-225. MR 0470779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Miel. On a posteriori error estimates . Math. Comp. 31 (1977) 204-213. MR 0426418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. A. Nicolaides. On the $l\sp{2}$ convergence of an algorithm for solving finite element equations . Math. Comp. 31 (1977) 892-906. MR 0488722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Werner C. Rheinboldt. On measures of ill-conditioning for nonlinear equations . Math. Comp. 30 (1976) 104-111. MR 0400702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ian H. Sloan. Improvement by iteration for compact operator equations . Math. Comp. 30 (1976) 758-764. MR 0474802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Wayne Pace and W. G. Dotson. Iterative solution of linear equations in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 149-156. MR 0423103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John E. Osborn. Spectral approximation for compact operators . Math. Comp. 29 (1975) 712-725. MR 0383117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. B. Keller. Approximation methods for nonlinear problems with application to two-point boundary value problems . Math. Comp. 29 (1975) 464-474. MR 0371058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information   
View Article: PDF

[19] R. A. Tapia. A general approach to Newton's method for Banach space problems with equality constraints. Bull. Amer. Math. Soc. 80 (1974) 355-360. MR 0351080.
Abstract, references, and article information   
View Article: PDF

[20] J. J. Koliha. Pseudo-inverses of operators. Bull. Amer. Math. Soc. 80 (1974) 325-328. MR 0336378.
Abstract, references, and article information   
View Article: PDF

[21] M. Z. Nashed and Grace Wahba. Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind . Math. Comp. 28 (1974) 69-80. MR 0461895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. E. Rhoades. Fixed point iterations using infinite matrices . Trans. Amer. Math. Soc. 196 (1974) 161-176. MR 0348565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. H. Bramble and J. E. Osborn. Rate of convergence estimates for nonselfadjoint eigenvalue approximations . Math. Comp. 27 (1973) 525-549. MR 0366029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. C. R. Newbery. Error analysis for Fourier series evaluation . Math. Comp. 27 (1973) 639-644. MR 0366072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael P. Hanna. Generalized overrelaxation and Gauss-Seidel convergence on Hilbert space . Proc. Amer. Math. Soc. 35 (1972) 524-530. MR 0311100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin H. Schultz. Error bounds for Galerkin's method for monotone operator equations . Proc. Amer. Math. Soc. 35 (1972) 227-229. MR 0297123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1